Question About Omeprazole

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ThatsMzTaz2U
Regular Member


Date Joined Jan 2006
Total Posts : 168
   Posted 7/5/2010 2:28 AM (GMT -6)   
  I have been taking Omeprazole for about 20 days now it really has helped with the food getting stuck but now for the last 3 days I have had  cramping in the lower stomach Diarrhea and bloating can side effects from this medicine start this long after starting it? I am afraid to take it now, I can think of no other reason for these symptoms. Thank you  for any help you may give
 Hugs Anna
________________________________________
Help Me Lord To Be All I Can Be And To Take One Day At A Time
 


dencha
Forum Moderator


Date Joined Feb 2009
Total Posts : 7188
   Posted 7/5/2010 9:00 AM (GMT -6)   
Hi Anna,
It could be that the symptoms are unrelated to the medication. I was on it for years, and didn't have any side effects that I could notice. You might want to give it a little longer to see if the symptoms subside before jumping to the conclusion that you should stop the meds that are helping you.

In any case, you should contact your doctor before doing anything. It's easy to assume something is caused by a med we're taking, when it may be totally unrelated. I think it's happened to all of us at one time or another.

I hope you get things resolved. It's not fun to be going through lower GI issues like that.
Best wishes!
Denise
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 24, 2018 6:16 AM (GMT -6)
There are a total of 3,006,005 posts in 329,292 threads.
View Active Threads


Who's Online
This forum has 161818 registered members. Please welcome our newest member, demonsss.
233 Guest(s), 2 Registered Member(s) are currently online.  Details
Deep_sleep, elvin